MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.0 MM, ORAL/NASAL MAGILL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.0 MM, ORAL/NASAL MAGILL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 991035111
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report was originally filed under medwatch 9611594-2018-00112 on 16 aug 2018.However, it was determined that the manufacturer number was used in error, and the correct manufacturer reference number is (b)(4).This new initial report 3011270181-2018-00043 replaces the original initial report 9611594-2018-00112 and all further updates will be filed under this number.One used sample was received for evaluation.The sample was visually inspected and no obvious damage or defect was noted.The cuff was inflated with air and submerged in water.No leakage was seen.The cuff, pilot balloon, and inflation line were all squeezed and manipulated, and no leakage was observed at any point along the inflation pathway.The cuff maintained inflation throughout the evaluation.The complaint could not be confirmed as reported.No root cause could be determined.All information reasonably known as of 27 sep 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that there was a problem with cuff pressure.The pressured dropped after a time.No injury reported.No further information reported.

Brand Name
MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 3.0 MM, ORAL/NASAL MAGILL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7962499
Report Number3011270181-2018-00043
Device Sequence Number16579284
Product Code BTR
UDI-Device Identifier30680651351112
UDI-Public30680651351112
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number991035111
Device Catalogue Number35111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date10/12/2018
Patient Sequence Number1